# SDR AU960724

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3107
- Propeller: Rotol R333482F12
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Recorder
- Part number: 1574
- Condition: Faulty
- Location: Data Recorder Sy
- Component: Garrtt, 9804100FHV
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLIGHT DATA RECORDER FAULTY - FAILURE WARNING LIGHT ILLUMINATED
